An efficient elimination strategy for solving PageRank problems

Shen, Z.-L., Huang, T.-Z., Carpentieri, B. ORCID: 0000-0002-0516-0033, Gu, X.-M. and Wen, C., 2017. An efficient elimination strategy for solving PageRank problems. Applied Mathematics and Computation, 298, pp. 111-122. ISSN 0096-3003

Full text not available from this repository.
Item Type: Journal article
Publication Title: Applied Mathematics and Computation
Creators: Shen, Z.-L., Huang, T.-Z., Carpentieri, B., Gu, X.-M. and Wen, C.
Date: 1 April 2017
Volume: 298
ISSN: 0096-3003
Identifiers:
NumberType
10.1016/j.amc.2016.10.031DOI
Divisions: Schools > School of Science and Technology
Depositing User: Richard Cross
Date Added: 13 May 2019 16:10
Last Modified: 14 Jun 2019 07:11
URI: http://irep.ntu.ac.uk/id/eprint/36506

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year